# SDR CA071202002

- Difficulty date: December 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4101209
- Condition: Chafed
- Location: Rws 260
- Part time: 19,198 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C UNDERGOING C-CHECK,HEAVY MAINTENANCE. RT WING, LOWER SKIN PANEL CHAFING DAMAGE FOUND FROM CONTACT WITH NACELLE STRUT AFT FAIRING OB BLADE SEAL AT APPROX WS 260. REPAIRED IAW EA 5720-01345. (TC NR 20071202002)
